# SDR AALA970357

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC - FLT T0616 - AFTER TAKEOFF YYC WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH SAME RESULTS.  EXTENDED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT RETURNED TO YYC AND LANDED WTIHOUT INCIDENT.  SERVICED NLG STRUT WITH NITROGEN.  SYSTEM GROUND CHECKED NORMAL WITH NO HYDRAULIC LEAKS NOTED.  ACCOMPLISHED FUNCTIONAL CHECK.  FLIGHT/MAINTENANCE FERRY YYC/DFW WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  (X)
